MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; 1LYR 16FR10ML 100%SIL TMP TRAY

MEDLINE INDUSTRIES INC.; 1LYR 16FR10ML 100%SIL TMP TRAY
Catalog Number DYND160816T
Health Effect - Clinical Codes Abdominal Distention (2601); Vaso-Vagal Response (2661)
Date of Event 06/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a previously draining foley catheter was noted non-draining resulting in patient developing bladder distention and possible vasovagal response.Reportedly, the foley catheter was placed on (b)(6) 2018 at 10:00 pm and was noted draining per patient's input/output record.The patient required the foley catheter for temperature monitoring.It was reported that during insertion, the lubricant from the insertion tray was used.Per report, on (b)(6) 2018 (2 days later), it was discovered that patient's bladder was becoming distended and bladder scan revealed >900 ml urine inside the patient's bladder.The non-draining foley catheter was removed and a new foley catheter was placed with patient's initial urine output of 1300 ml.It was reported that the patient also possibly had a vasovagal response and received unidentified treatment for heart rate and blood pressure.Due to the reported incident and need for medical intervention, this medwatch is being filed.The sample was returned for evaluation and presence of sediment inside the catheter drainage lumen was visualized.Upon flushing, water was able to flow through the drainage lumen of the catheter dislodging some of the sediment.The reported issue of the catheter not draining, related to a product quality issue, was not verified through functional evaluation of the received sample.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a previously draining foley catheter was noted non-draining resulting in patient developing bladder distention and possible vasovagal response.

Common Device Name
1LYR 16FR10ML 100%SIL TMP TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key7694052
Report Number1417592-2018-00072
Device Sequence Number11042869
Product Code OHR
UDI-Device Identifier10884389123119
UDI-Public10884389123119
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND160816T
Device Lot Number17NB9841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/03/2018
Initial Report FDA Received Date07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;